# SDR UPS02838405

- Difficulty date: May 13, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 65,890 hours, 25,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN AT STA 345 STR 17R INTERCOSTAL CRACKED.  REMOVED AND REPLACED INTERCOSTAL.  REMOVED DAMAGE INTERCOSTAL AND GUSSET, FABBED NEW INTERCOSTAL AND GUSSET, INSTALLED INTERCOSTAL AND GUSSET IAW TPS 1003 DC8 SRM.
